# SDR AALA202206295885

- Difficulty date: June 26, 2022
- Submitted: June 29, 2022
- Operation: Air carrier
- Aircraft: N302SS
- Make and model: Boeing 737823
- Aircraft serial: 44483
- Aircraft time: 3,897 hours, 1,518 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT 10 ABC IN SEAT EMERGENCY LIGHT INOPERATIVE. REMOVED AND REPLACED SEAT 10ABC EMERGENCY LIGHT PER AMM 33-51-11.
